# SDR SQJ2006F00000

- Difficulty date: February 8, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N324SA
- Make and model: Braero BAE125800A
- Aircraft serial: 258047
- Engine: Garrtt TFE7315R
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Wing Le Condu
- Part time: 10,982 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVERY TIME THE NAV LIGHTS WERE SELECTED THE NAV LIGHT CIRCUIT BRAKER WOULD OPEN.  LT AND TAIL NAVE LIGHTS WOULD MOMENTARILY ILLUMINATE THEN EXTINGUISH, RT WOULD NEVER ILLUMINATE.  TROUBLESHOT PROBLEM TO A CHAFED WIRE IN A CONDUIT BEHIND THE RT WING LEADING EDGE.  THIS CONDUIT ALSO HOUSES WIRES FOR THE RT STROBE LIGHT, FLUX GATE, HIGH LEVEL FLOAT SWITCH (PRESSURE REFUELING) AND OVERFILL INDICATOR FLOAT SWITCH ( VENT SURGE TANK).  THIS WIRE ORIGINAL TO AIRCRAFT.  (K)
